# SDR SWAA2020010914376

- Difficulty date: January 9, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 25,973 hours, 11,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON FORWARD BULKHEAD OF THE MIAN GEAR WELL NEAR BOTH MAIN HYDRAULIC FILYERS. APPLIED INTERIM REPAIR PER 737-800 SRM 57-10-10-1A-2 PAR 4 REQUIRES A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES INTERVALS OR MORE FREQUESNTLY. PERETITIVE ACTION REQUIRED. /
